Alert archive / Florida / Special Weather Statements in 2019
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 30, 2019, 5:21 PM CDT for Jackson County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 30, 2019, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
County Jackson County, FL
The radar
The Eglin Afb radar (KEVX), 78 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542
WWUS82 KTAE 302221
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
621 PM EDT Sun Jun 30 2019
FLZ011-GAZ155-302300-
Jackson FL-Seminole GA-
621 PM EDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON AND CENTRAL
SEMINOLE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...
At 620 PM EDT/520 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Marianna, moving southeast at 15 mph.
Winds gusts of 30 to 40 mph will be possible with this storm.
Locations impacted include...
Marianna, Grand Ridge, Greenwood, Blue Spring, Lovedale, Haynes,
Drakes Still, Dellwood, Star, Two Egg, Simsville, Cypress, Fairchild,
Chipola Terrace, Buena Vista and Marianna Municipal A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 8532 3090 8525 3093 8485 3061 8500
3061 8510
TIME...MOT...LOC 2220Z 296DEG 14KT 3079 8522
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 30, 2:28 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 30, 2:28 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 328 PM EDT Sun Jun 30 2019 .NEAR TERM/SHORT TERM [Tonight Through Tuesday Night]... Strong upper ridging will build across the local area Monday becoming centered over the far eastern Gulf. A weak pressure pattern will be in place at the surface. Time-height cross sections show the subsidence drying in the mid levels but there is still enough moisture below 700mb to keep rain in the forecast. MOS guidance is only showing single digit PoPs but feel that is too low for early July. Will show slight PoPs (20%) across the board both days. With less convection and upper ridging overhead, temperatures will be climbing once again. High temperatures will be in the mid 90s Monday and mid to upper 90s on Tuesday. This combined with afternoon dew points in the upper 60s to lower 70s will result in heat indices generally in the 100 to 105 degree range both days with some locations on Tuesday approaching heat advisory criteria (108 degrees). Be sure to stay hydrated, take breaks and use sunscreen! For more heat safety tips visit ready.gov/heat. .LONG TERM [Wednesday Through Sunday]... Medium range guidance continues to show the upper ridge breaking down by the end of the week along with increasing moisture from a weak Gulf disturbance getting pulled into our region by Thursday. PoPs will return to near or above seasonal levels which is around 50% for July. Max temperatures will also likely return to seasonal levels which is the lower 90s. Scattered afternoon and early evening showers and thunderstorms are currently being forecast for July 4th. && .AVIATION... [Through 18Z Monday] The sea breeze will increase shower and thunderstorm activity this afternoon with higher chances for thunderstorms near TLH and ECP. Strongest storms will bring local IFR conditions for a brief time. Thunderstorm activity decreases by nightfall. Low CIGS/VIS could develop during the morning hours for VLD, ABY, and DHN which would result in MVFR/IFR conditions. VFR conditions will return by 14z for all terminals. && .MARINE... Winds will be west to northwest 10 to 15 knots or less with seas 2 to 3 feet or less through most of the week. && .FIRE WEATHER... Portions of the region remain on the dry side, especially near and to the north of I-10. Fairly widespread rainfall occurred on Saturday, and precipitation potential will be lower through Tuesday, only in the 20-30 pct range, greatest in the FL Panhandle. During this time frame, Relative Humidity values during the afternoon and early evening will lower to between 35 and 45 percent away from the coast. Mixing heights will top out around 6,000 feet each day across inland areas. With elevated transport winds across southwest Georgia on Monday, high dispersions are possible. Otherwise, hazardous fire weather conditions are not expected. && .HYDROLOGY... A drier pattern will be in place at least through mid week. Rivers will remain well below action levels with low flow conditions at some forecast points. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 95 74 97 74 / 20 20 10 20 10 Panama City 78 89 78 90 78 / 10 10 10 20 10 Dothan 74 95 74 96 74 / 30 20 10 20 10 Albany 74 95 75 96 74 / 20 20 10 20 10 Valdosta 73 94 74 96 74 / 20 20 10 20 10 Cross City 75 92 76 96 76 / 10 20 10 20 20 Apalachicola 78 90 79 92 77 / 10 10 10 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Barry SHORT TERM...Barry LONG TERM...Barry AVIATION...Prieto/Dobbs MARINE...Barry FIRE WEATHER...Franck HYDROLOGY...Barry
In the hours before
Special weather statement, Jun 30, 2:08 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
308 PM EDT Sun Jun 30 2019
FLZ013-026-302000-
Liberty FL-Calhoun FL-
308 PM EDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY IN THE
PANHANDLE OF FLORIDA AND NORTHWESTERN LIBERTY COUNTIES IN BIG BEND OF
FLORIDA UNTIL 400 PM EDT/300 PM CDT/...
At 307 PM EDT/207 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Blountstown. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Blountstown, Bristol, Altha, Rock Bluff, Clarksville, Selman, Abe
Springs, Chipola, Henderson Mill, Scotts Ferry, Kennys Mill,
Estiffanulga, Blountstown Airport, Hugh Creek, Red Oak, Sharpstown,
Chason, Marysville, Willis and Nettle Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3031 8528 3057 8520 3057 8518 3058 8517
3057 8488 3054 8488 3053 8487 3025 8498
TIME...MOT...LOC 1907Z 287DEG 4KT 3045 8510Special weather statement, Jun 30, 2:49 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
349 PM EDT Sun Jun 30 2019
GAZ121>123-142-302015-
Randolph GA-Calhoun GA-Clay GA-Early GA-
349 PM EDT Sun Jun 30 2019
...SPECIAL WEATHER STATEMENT...
At 349 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Edison, or 7 miles south of Cuthbert, moving southeast
at 10 mph.
Winds gusts of 30 to 40 mph will be possible with this storm.
Locations impacted include...
Morgan, Cuthbert, Edison, Bellville, Bluffton, Harrisons Mill,
Parksville, Zetto, Carnegie, Moye, Cordrays Mill, Randolph Co A/p,
Colomokee, Fountain Bridge, Goffs Mill, Turman, Shivers Mill, Ferrell
Crossroads, Aycock Mill and Early Co A/p.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3163 8454 3162 8454 3162 8453 3159 8447
3138 8489 3167 8497 3177 8478
TIME...MOT...LOC 1949Z 324DEG 7KT 3166 8476Special weather statement, Jun 30, 3:34 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
434 PM EDT Sun Jun 30 2019
FLZ034-302100-
Inland Dixie FL-
434 PM EDT Sun Jun 30 2019
...SPECIAL WEATHER STATEMENT...
At 434 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cross City, moving east at 15 mph.
Winds gusts of 30 to 40 mph will be possible with this storm.
Locations impacted include...
Cross City, Fletcher, Old Town, Guaranto Springs and Fanning Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2956 8295 2955 8296 2962 8310 2979 8303
2978 8294 2976 8295 2975 8294 2973 8295
2972 8294 2972 8296 2970 8294 2970 8296
2964 8296 2963 8297 2959 8296 2959 8294
TIME...MOT...LOC 2034Z 288DEG 12KT 2967 8297Special weather statement, Jun 30, 4:05 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
505 PM EDT Sun Jun 30 2019
GAZ124-126>128-302145-
Worth GA-Lee GA-Terrell GA-Turner GA-
505 PM EDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TURNER...LEE...CENTRAL
TERRELL AND NORTHWESTERN WORTH COUNTIES UNTIL 545 PM EDT...
At 505 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Plains to 6 miles west of
Smithville to near De Soto to near Arabi. Movement was southeast at
10 mph.
Wind gusts of 30 to 40 mph will be possible with these storms.
Locations impacted include...
Dawson, Leesburg, Ashburn, Albany, Smithville, Worth, Sycamore,
Warwick, Sasser, Bronwood, Parrott, Chokee, Stocks, Dawson Municipal
A/P, Hobby, Turner Co Airport, Chambliss, Olivers Mill, Neyami and
Bridges Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3187 8434 3192 8434 3191 8392 3184 8394
3184 8386 3180 8380 3180 8368 3164 8352
3165 8431 3188 8460 3192 8460 3192 8445
3195 8444
TIME...MOT...LOC 2105Z 315DEG 10KT 3198 8449 3188 8436 3188 8406 3183
8379Special weather statement, Jun 30, 5:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
621 PM EDT Sun Jun 30 2019
FLZ011-GAZ155-302300-
Jackson FL-Seminole GA-
621 PM EDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON AND CENTRAL
SEMINOLE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...
At 620 PM EDT/520 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Marianna, moving southeast at 15 mph.
Winds gusts of 30 to 40 mph will be possible with this storm.
Locations impacted include...
Marianna, Grand Ridge, Greenwood, Blue Spring, Lovedale, Haynes,
Drakes Still, Dellwood, Star, Two Egg, Simsville, Cypress, Fairchild,
Chipola Terrace, Buena Vista and Marianna Municipal A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 8532 3090 8525 3093 8485 3061 8500
3061 8510
TIME...MOT...LOC 2220Z 296DEG 14KT 3079 8522The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:31 PM CDT | Special Marine Warning | TAE | 29 min | |
| Jun 29, 8:03 PM CDT | Special Marine Warning | TAE | 42 min | |
| Jun 29, 8:12 PM CDT | Special Marine Warning | TAE | 63 min | |
| Jun 29, 8:40 PM CDT | Special Marine Warning | TAE | 35 min | |
| Jun 30, 2:08 PM CDT | Special Weather Statement | TAE | Calhoun | 52 min |
| Jun 30, 3:34 PM CDT | Special Weather Statement | TAE | Gilchrist | 26 min |
| Jun 30, 5:25 PM CDT | Special Weather Statement | TAE | Leon | 35 min |
| Jun 30, 5:48 PM CDT | Special Weather Statement | TAE | Lafayette, Madison | 42 min |
| Jun 30, 5:58 PM CDT | Special Weather Statement | TAE | Jackson | 47 min |
| Jun 30, 2:49 PM CDT | Special Weather Statement | TAE | Calhoun | 26 min |
| Jun 30, 4:05 PM CDT | Special Weather Statement | TAE | Lee, Terrell, Turner | 40 min |
Nearby
Special Weather Statements in Florida, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.